[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Sore red sites



At 09:45 PM 8/1/1999 -0400, you wrote:
>I need help with a recent problem I have been having.  For some reason just
>in the last 3 site changes (which are on my sides, using Sils) after
>bolusing for a meal I get a red area just outside of where the tape is.  It
>also starts to hurt just after the bolus starts delivering insulin.  I've
>had to change my sites after a day because it would get so red.  My bg's
>have been fine despite this problem.  Any advice would be greatly
>appreciated.

Tara,

If the red spot is beyond the edge of the tape and not at the point where
the canula enters the skin, I would think that you have it inserted to
shallow.  The pain during a bolus tends to confirm this.

Tnx, Corky
----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org